# SDR 2009FA0001014

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 663 hours, 527 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAILED DURING THE DESCENT.  SYS WAS IN NORMAL, DIFFERENTIAL PRESSURE DROPPED TO NEAR ZERO, AND THE CONTROLLER RATE INDICATED ZERO THROUGHOUT.  ATTEMPTED TO CONTROL PRESSURIZATION MANUALLY WITH NO RESULT.
